# SDR DALA2016102707787

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 57,198 hours, 31,164 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE FORWARD HOLD DOWN STRAP FRAYED.  REMOVED AND REPLACED THE STRAP IAW AMDS 5352-7116.
